Order Article Reprints
Journal: Phys. Sci. Forum, 2023
Volume: 7
Number: 17
Article:
Cosmological Solutions of Integrable F(R) Gravity Models with an Additional Scalar Field
Authors:
by
Sergey Vernov and Vsevolod Ivanov
Link:
https://www.mdpi.com/2673-9984/7/1/17
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.